# SDR FDEA201310302649

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: A53981814202
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND FRAMES 80-82 FWD SIDE STRINGER 57,   DAMAGED PLATE BLENDED IAW SRM 53-13-12.  MAX DEPTH 0.23 MM.  NO SRM ALLOWANCE IN THIS AREA.  REPAIRED IAW EA 6-5318-T0207155.
